IIUM Repository

On opial type inequalities with nonlocal conditions and applications

Bougoffa, Lazhar and Jamal Ibrahim, Daoud (2011) On opial type inequalities with nonlocal conditions and applications. Kyungpook Mathematical Journal, 51 (2). pp. 165-175. ISSN 1225-6951

[img] PDF (On opial type inequalities with nonlocal conditions and applications) - Published Version
Restricted to Repository staff only

Download (283kB) | Request a copy


The purpose of this note is to give Opial type inequalities with nonlocal conditions. Also, a reverse of the original inequality with y(a) = y(b) = 0 is derived. We apply these inequalities to second-order di�erential equations with nonlocal conditions to derive several necessary conditions for the existence of solutions.

Item Type: Article (Journal)
Additional Information: 5017/4041
Uncontrolled Keywords: opial's inequality, nonlocal conditions
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering > Department of Science
Depositing User: Assoc.Prof.Dr Jamal Daoud
Date Deposited: 30 Sep 2011 11:41
Last Modified: 29 Dec 2011 16:31
URI: http://irep.iium.edu.my/id/eprint/4041

Actions (login required)

View Item View Item


Downloads per month over past year